# SDR REXA2021041300200

- Difficulty date: March 3, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP12S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOORBEAM CORRODED ON FWD SIDE IN SEVERAL AREAS FROM RBL 5 TO LBL 11.    REMOVED & REPLACED LH AND RH FS 280 BEAMS IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-22-001-001-A01. WVAC EMP #603145
